MAUDE Adverse Event Report: ALLESEE ORTHODONTIC APPLIANCES HERBST

ALLESEE ORTHODONTIC APPLIANCES HERBST
Catalog Number 3000-0010
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The doctor alleged the left herbst mechanism and two screws came loose ant the patient swallowed the components.The patient visited the hospital and x-rays were taken of the chest and abdomen.Results of the x-rays indicate no blockage.Patient monitoring for components to pass naturally.

Brand Name
HERBST
Common Device Name
HERBST
Manufacturer (Section D)
ALLESEE ORTHODONTIC APPLIANCES
13931 spring street
sturtevant WI 53177
Manufacturer (Section G)
ALLESEE ORTHODONTIC APPLIANCES
13931 spring street
sturtevant WI 53177
Manufacturer Contact
suzanne simpkins
13931 spring street
sturtevant, WI 53177
2628861050
MDR Report Key19143437
Report Number2184045-2024-00001
Device Sequence Number20823301
Product Code DYJ
UDI-Device Identifier00889989038439
UDI-Public00889989038439
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number3000-0010
Device Lot Number32650387
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age17 YR
Patient SexFemale